# SDR UPS803602

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON ANTENNA DOUBLER FS 200 TO 220, AND FS 360 TO 380, LONGS 35L TO 35R.  REPLACED DOUBLER IAW SRM 51-3-2.
